Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 184, NWS Louisville, KY

May 20, 2017Crawford County, Harrison County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at May 20, 2017, 4:58 PM EDT for Crawford County, Harrison County, Indiana. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2017, 4:58 PM EDT (20:58 UTC)
Expired
May 20, 2017, 5:30 PM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, IN, Harrison County, IN

The radar

The Louisville radar (KLVX), 50 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 5:05 PM EDTHAIL 0.88Beechwood, IN
May 20, 5:05 PM EDTHAIL 11 Nw Leavenworth, IN
May 20, 5:13 PM EDTHAIL 12 Se Pilot Knob, INSPOTTER ALSO SAW A BRIEF FUNNEL CLOUD 1.5 NORTHEAST OF CAREFREE BUT IT DIDN'T DROP DOWN MUCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 4:23 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

564 
WUUS53 KLMK 202058
SVRLMK
INC025-061-202130-
/O.NEW.KLMK.SV.W.0184.170520T2058Z-170520T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
458 PM EDT SAT MAY 20 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Harrison County in south central Indiana...
  Eastern Crawford County in south central Indiana...

* Until 530 PM EDT

* At 458 PM EDT, a severe thunderstorm was located near Carefree
  Town, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Carefree Town, Marengo, Milltown, Leavenworth, Fredonia, Beechwood,
  Switzer Crossroads, Fairdale, Sulphur and Carefree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3842 8628 3833 8616 3820 8636 3820 8637
      3818 8638 3814 8644 3816 8646 3821 8646
      3821 8651 3822 8652 3840 8637 3839 8631
      3842 8631
TIME...MOT...LOC 2058Z 223DEG 29KT 3823 8643 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
2 follow-up statements
685 
WWUS53 KLMK 202116
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
516 PM EDT SAT MAY 20 2017

INC025-061-202130-
/O.CON.KLMK.SV.W.0184.000000T0000Z-170520T2130Z/
Harrison IN-Crawford IN-
516 PM EDT SAT MAY 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN HARRISON AND NORTHEASTERN CRAWFORD COUNTIES...

At 516 PM EDT, a severe thunderstorm was located 7 miles northeast of
Carefree Town, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Carefree Town, Milltown, Leavenworth, Curby, Depauw, Switzer
Crossroads, Fairdale, Carefree, Pilot Knob and Frenchtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3842 8628 3833 8616 3820 8636 3820 8638
      3824 8641 3827 8645 3839 8631
TIME...MOT...LOC 2116Z 223DEG 29KT 3834 8630 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
913 
WWUS53 KLMK 202130
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
530 PM EDT SAT MAY 20 2017

INC025-061-202140-
/O.EXP.KLMK.SV.W.0184.000000T0000Z-170520T2130Z/
Harrison IN-Crawford IN-
530 PM EDT SAT MAY 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARRISON AND
NORTHEASTERN CRAWFORD COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
south central Indiana.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3842 8628 3833 8616 3820 8636 3820 8638
      3824 8641 3827 8645 3839 8631
TIME...MOT...LOC 2130Z 223DEG 29KT 3841 8621 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 4:30 PM EDT, 28 minutes earlier.

Area forecast discussion, May 20, 4:30 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
430 PM EDT Sat May 20 2017

.Forecast Update...
Issued at 425 PM EDT Sat May 20 2017

With CAPEs in the 2000-3000 J/kg range and some of these first good-
looking storms dropping down 45-55 mph wind gusts, have coordinated
a Severe Thunderstorm Watch with SPC through 3Z. Went with an
eastern edge of Jefferson county IN south to Monroe county KY, where
expect cells to take advantage of trigger of cold pool pushing east
lined up with that CAPE.  Farther east, more isolated stronger
storms are possible, but the more widespread threat is in the watch
box area.

&&

.Short Term...(This evening through Sunday night)
Issued at 245 PM EDT Sat May 20 2017

...Severe Storms & Flash Flooding Possible This Afternoon and
Evening...

Convection continues to fill in along a remnant MCS outflow boundary
from southern Indiana down through western Tennessee. Cumulus field
is expanding quickly in the unstable environment across central KY,
mainly west of I-65 just out ahead of the main convective band. The
second boundary of note is the surface warm front, which has been
making steady northward progress through southern Indiana. It
appears this boundary currently drapes back to the ESE through the
northern Bluegrass Region. Surface winds are SW in Harrison County,
KY, but easterly flow was noted at Covington. A few cells have
developed in the vicinity of this boundary, to the north of
Lexington.

South of the warm front, rain/storm chances will increase from west
to east through the afternoon and evening hours. With the upper low
spinning over the Central Plains, convection will move northeast
into central KY and southern Indiana. Moderate buoyancy has
developed, with 18z SPC meso page indicating 1000-1500 J/kg MLCAPE.
Effective bulk shear is marginal, with 30-35 kts along convective
boundary in western KY/TN. Stronger mid-level winds will remain off
to the northwest, closer to the upper low. Deep layer shear vectors
oriented roughly parallel to the boundary will support primarily
a linear mode, with damaging winds as the main threat. DCAPE
values exceeded 1000 J/kg across the region also support a
damaging wind threat. Isolated hail is possible, but freezing
levels are much higher today than yesterday, so it will take a
really strong updraft. The bigger risk is likely flash flooding,
particularly in Washington County, Indiana and Allen County,
Kentucky. Any additional heavy rainfall may quickly pose a flash
flood threat, so have a way to receive warnings this evening and
tonight.

Scattered storms early this evening will become more numerous late
this evening and overnight as axis of deeper moisture ahead of
surface cold front advects in. The surface cold front lingers way
back across central Missouri this afternoon and isn't forecast to
push through the area until Sunday afternoon. With convective
activity overnight likely lingering into Sunday morning, and with a
good deal more cloud cover, less instability is expected just ahead
of the cold frontal passage. Favorable vertical shear will lag the
surface cold front as well, so severe weather looks unlikely at this
time. But an uptick in convection looks likely east of I-65 during
the afternoon. Lows tonight will be quite warm, in the mid 60s to
around 70 degrees. Highs on Sunday will make it back into the mid
and upper 70s prior to frontal passage. Showers and storms will exit
to the east Sunday evening, with lows falling into the low to mid
50s by Monday morning.

.Long Term...(Monday through Saturday)
Issued at 310 PM EDT Sat May 20 2017

The upcoming work week looks distinctly cooler than the last. Monday
looks very pleasant, with lower humidity, plenty of sun, and highs
in the low to mid 70s. Much drier air advects in as surface high
pressure builds through the region.

Clouds return Monday night, however, with rain chances returning on
Tuesday. The better chance for rain will be late Tuesday into
Tuesday night as another cold front approaches. This is another
surface low that develops in response to a deep upper trough
dropping southeast. This upper low will control the weather for the
midweek period, with cooler temperatures and a good deal of cloud
cover. Highs Wednesday and Thursday will likely be limited to the
mid and upper 60s, with nighttime lows in the upper 40s and 50s.

Weak upper ridging along with surface high pressure should result in
dry weather Thursday night through Friday night. Blended guidance
suggests highs back in the mid 70s to low 80s for Friday and
Saturday.

&&

.Aviation...(18Z TAF Issuance)
Issued at 120 PM EDT Sat May 20 2017

Have some boundaries west of a BWG/SDF line that should initiate new
storms this afternoon. As activity should be scattered over us, have
gone with vicinity wording starting around 20Z. The threat will
continue in that scattered range for several hours before becoming
more showery overnight. Winds will shift from south and
southeasterly to southwesterly late in the period, with a period of
fuel-alternate MVFR possible Sunday morning.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...RJS
Short Term...EBW
Long Term...EBW
Aviation...RJS
Hazardous weather outlook, May 20, 4:31 PM EDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
431 PM EDT Sat May 20 2017

INZ083-KYZ033>037-039>043-046>049-054>057-065>067-077-078-081-082-
212045-
Dubois-Henry-Shelby-Franklin-Scott-Harrison-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Washington-Mercer-Jessamine-Clark-Marion-
Boyle-Garrard-Madison-Taylor-Casey-Lincoln-Adair-Russell-Cumberland-
Clinton-
Including the cities of Jasper, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris,
Carlisle, Springfield, Harrodsburg, Nicholasville, Winchester,
Lebanon, Danville, Lancaster, Richmond, Campbellsville, Liberty,
Stanford, Columbia, Jamestown, Burkesville, and Albany
431 PM EDT Sat May 20 2017 /331 PM CDT Sat May 20 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Thunderstorms are expected this afternoon and tonight as a cold
front approaches. Any severe storm could produce heavy rainfall and
damaging winds. There is a low risk for an isolated tornado and
isolated large hail. Ongoing localized flooding issues could be
worsened with additional heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorm chances will continue through Sunday afternoon before
the cold front passes through the area. A strong storm with small
hail, gusty winds, and brief heavy rainfall is possible mainly east
of I-65.

Isolated to scattered thunderstorms will again be possible Tuesday
and Wednesday as another cold front moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to continue reporting any damaging winds,
flooding, or hail today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-084-089>092-KYZ023>032-038-045-053-061>064-070>076-212045-
Orange-Washington-Scott-Jefferson-Crawford-Perry-Harrison-Floyd-
Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Oldham-
Trimble-Spencer-Nelson-Larue-Butler-Edmonson-Hart-Green-Logan-Warren-
Simpson-Allen-Barren-Monroe-Metcalfe-
Including the cities of Paoli, Salem, Scottsburg, Madison, English,
Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, Taylorsville, Bardstown, Hodgenville, Morgantown,
Brownsville, Horse Cave, Greensburg, Russellville, Bowling Green,
Franklin, Providence, Scottsville, Glasgow, Tompkinsville,
and Edmonton
431 PM EDT Sat May 20 2017 /331 PM CDT Sat May 20 2017/

...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Thunderstorms are expected this afternoon and tonight as a cold
front approaches. Any severe storm could produce heavy rainfall and
damaging winds. There is a low risk for an isolated tornado and
isolated large hail. Ongoing localized flooding issues could be
worsened with additional heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorm chances will continue through Sunday afternoon before
the cold front passes through the area. A strong storm with small
hail, gusty winds, and brief heavy rainfall is possible mainly east
of I-65.

Isolated to scattered thunderstorms will again be possible Tuesday
and Wednesday as another cold front moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to continue reporting any damaging winds,
flooding, or hail today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW/RJS

In the hours before

Special weather statement, May 20, 2:54 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
154 PM CDT SAT MAY 20 2017

INZ083-201930-
Dubois-
154 PM CDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN DUBOIS COUNTY...

At 154 PM CDT, a strong thunderstorm was located near Dale, moving
northeast at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Jasper, Huntingburg, Ferdinand, Holland, Saint Marks, Millersport,
Bretzville, Haysville, Duff and Huntingburg Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3837 8707 3849 8696 3850 8696 3849 8695
      3851 8693 3843 8684 3829 8678 3820 8691
      3820 8707
TIME...MOT...LOC 1854Z 217DEG 37KT 3819 8708

SCHOETTMER
Special weather statement, May 20, 3:53 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
253 PM CDT SAT MAY 20 2017

INZ089-202030-
Perry-
253 PM CDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PERRY COUNTY...

At 252 PM CDT, a strong thunderstorm was located near Holiday World,
moving northeast at 35 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Leopold, Ranger, Sassafras, Bristow, Celina, Terry, Adyeville,
Apalona, Siberia and Uniontown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3812 8680 3814 8681 3816 8680 3818 8680
      3818 8679 3822 8679 3825 8676 3825 8668
      3826 8668 3811 8651 3803 8676 3801 8680
      3803 8677 3804 8679 3806 8677 3808 8678
      3810 8677 3812 8681
TIME...MOT...LOC 1952Z 231DEG 29KT 3806 8682

SCHOETTMER
Special weather statement, May 20, 4:13 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Louisville KY
313 PM CDT SAT MAY 20 2017

KYZ026-202045-
Ohio-
313 PM CDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OHIO COUNTY...

At 312 PM CDT, a strong thunderstorm was located near Central City,
moving north at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Hartford, Centertown, Rockport, Dukehurst, No Creek, Heflin, Coffman,
Equality, Ceralvo and Matanzas.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3736 8712 3738 8709 3746 8710 3748 8713
      3749 8712 3748 8711 3756 8704 3757 8703
      3752 8684 3730 8699 3732 8699 3736 8703
      3737 8705 3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 2012Z 200DEG 24KT 3734 8709

EBW
Special weather statement, May 20, 4:16 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Louisville KY
416 PM EDT SAT MAY 20 2017

INZ076-083-084-089-202045-
Crawford-Orange-Perry-Dubois-
416 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUBOIS...
NORTHWESTERN CRAWFORD...NORTH CENTRAL PERRY AND SOUTHWESTERN ORANGE
COUNTIES...

At 416 PM EDT/316 PM CDT/, a strong thunderstorm was located 10 miles
west of English, moving northeast at 35 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
English, Marengo, Birdseye, Riceville, Ethel, Valeene, West Fork,
Pine Valley, Taswell and Mentor.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3818 8658 3828 8675 3854 8655 3839 8631
TIME...MOT...LOC 2016Z 217DEG 31KT 3828 8665

SCHOETTMER
Special weather statement, May 20, 4:32 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
432 PM EDT SAT MAY 20 2017

INZ084-089-202100-
Crawford-Perry-
432 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CRAWFORD AND
NORTHEASTERN PERRY COUNTIES...

At 432 PM EDT/332 PM CDT/, a strong thunderstorm was located 10 miles
northeast of Tell City, moving northeast at 25 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm. Some rotation has been noted with this storm.

Locations impacted include...
Mount Pleasant, Leopold, Ranger, Oriole, Celina, Terry, West Fork,
Saint Croix, Apalona and Gatchel.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3827 8656 3813 8642 3812 8643 3812 8646
      3811 8647 3810 8646 3800 8664 3808 8671
TIME...MOT...LOC 2032Z 223DEG 23KT 3806 8663

SCHOETTMER
Local storm report, May 20, 4:52 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             TELL CITY               37.95N 86.76W
05/20/2017  E0.50 INCH       PERRY              IN   AMATEUR RADIO

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 9:57 PM EDTRiver Flood WarningLMKHarrison, Washington25 hr
May 19, 11:02 PM EDTAreal Flood WarningLMKWashington12 hr
May 20, 3:17 AM EDTSpecial Weather StatementLMKPerry28 min
May 20, 9:33 AM EDTSpecial Weather StatementLMKDubois27 min
May 20, 2:54 PM EDTSpecial Weather StatementLMKDubois36 min
May 20, 3:53 PM EDTSpecial Weather StatementLMKPerry37 min
May 20, 4:16 PM EDTSpecial Weather StatementLMKCrawford29 min
May 20, 4:24 PM EDTSevere Thunderstorm WarningLMKPerry36 min
May 20, 4:32 PM EDTSpecial Weather StatementLMKPerry28 min
May 20, 4:43 PM EDTTornado WarningLMKCrawford, Perry17 min
May 20, 5:11 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison22 min
May 20, 5:24 PM EDTSpecial Weather StatementLMKHarrison36 min
May 20, 5:28 PM EDTSevere Thunderstorm WarningLMKCrawford, Floyd, Harrison, Washington32 min
May 20, 6:01 PM EDTSpecial Weather StatementLMKClark, Floyd29 min
May 20, 6:08 PM EDTSevere Thunderstorm WarningLMKClark, Floyd37 min
May 20, 6:16 PM EDTSpecial Weather StatementLMKScott29 min
May 20, 6:33 PM EDTSevere Thunderstorm WarningLMKClark16 min
May 20, 6:55 PM EDTSpecial Weather StatementLMKJefferson35 min
May 20, 7:05 PM EDTSevere Thunderstorm WarningLMKJefferson25 min
May 20, 7:09 PM EDTTornado WarningLMKJefferson21 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.